# SDR 06FDEA2991

- Difficulty date: August 16, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310
- Aircraft serial: 342
- Aircraft time: 42,375 hours, 15,465 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LOUD BANG AND PRONOUNCED VIBRATION WAS FELT FROM THE NOSE WHEEL WELL AREA. UPON GEAR RETRACTION, UNSAFE GEAR DOOR ( NOSE WHEEL ) AMBER LIGHT REMAINED ON BOTH  PANELS, QRH WAS FOLLOWED. GEAR HANDLE WAS NOT SELECT  ED TO NEUTRAL. ONCE DECIDED TO EXTEND GEAR FOR LANDING, NOSE WHEEL EXTENDED WHEN THE GEAR HANDLE WAS BETWEEN THE UP POSITION AND NEUTRAL ( NOT NORMAL ). WHEN STATUS PAGE SELECTED, IT SHOWED L/G RETRACTION NOT AVAIL OR INOP.
